Eisenman intrinsic measures and algebraic invariants

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We generalize the Sakai theorem that says that every complex algebraic manifold of general type is measure hyperbolic. We introduce the notion of k-measure hyperbolicity for every Eisenman k-measure and, following Sakai, we consider an analogue Kk of the Kodaira logarithmic dimension which construction uses logarithmic k-forms. We show that a complex algebraic manifold is k-measure hyperbolic if K̄k(X) = dim X.

Original languageEnglish (US)
Pages (from-to)449-467
Number of pages19
JournalIndiana University Mathematics Journal
Volume48
Issue number2
StatePublished - Jun 1 1999

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Eisenman intrinsic measures and algebraic invariants'. Together they form a unique fingerprint.

Cite this